RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Leonov, Arkadii Il'ich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:27
Abstract pages:156
Full texts:66

http://www.mathnet.ru/eng/person108281
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1988
1. A. I. Leonov, Yu. P. Kostikov, V. S. Strykanov, “The Influence of Surface Microstructures on the Physicochemical Properties of Oxides”, Usp. Khim., 57:8 (1988),  1233–1252  mathnet; Russian Chem. Reviews, 57:8 (1988), 705–716  isi
1965
2. A. I. Leonov, G. V. Vinogradov, “Rheological relations when an elasticviscous medium is moving in a field of constant longitudinal velocity gradient”, Dokl. Akad. Nauk SSSR, 162:4 (1965),  869–872  mathnet
1964
3. A. I. Leonov, G. V. Vinogradov, “Rheology of polymers. Theory of thixotropy”, Dokl. Akad. Nauk SSSR, 155:2 (1964),  406–409  mathnet
1963
4. A. Ya. Malkin, A. I. Leonov, “On the instability criteria for sheer deformation processes in elastico-viscous media”, Dokl. Akad. Nauk SSSR, 151:2 (1963),  380–383  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019